Verlagslink DOI: 10.3233/ASY-201654
arXiv ID: 1905.02945
Titel: Two-scale homogenization of abstract linear time-dependent PDEs
Sprache: Englisch
Autor/Autorin: Neukamm, Stefan 
Varga, Mario 
Waurick, Marcus 
Schlagwörter: abstract evolutionary equations; Maxwell's equations; Periodic and stochastic homogenization; unfolding
Erscheinungs­datum: 2021
Quellenangabe: Asymptotic Analysis 125 (3-4): 247-287 (2021)
Zusammenfassung (englisch): 
Many time-dependent linear partial differential equations of mathematical physics and continuum mechanics can be phrased in the form of an abstract evolutionary system defined on a Hilbert space. In this paper we discuss a general framework for homogenization (periodic and stochastic) of such systems. The method combines a unified Hilbert space approach to evolutionary systems with an operator theoretic reformulation of the well-established periodic unfolding method in homogenization. Regarding the latter, we introduce a well-structured family of unitary operators on a Hilbert space that allows to describe and analyze differential operators with rapidly oscillating (possibly random) coefficients. We illustrate the approach by establishing periodic and stochastic homogenization results for elliptic partial differential equations, Maxwell's equations, and the wave equation.
URI: http://hdl.handle.net/11420/10810
ISSN: 0921-7134
Zeitschrift: Asymptotic analysis 
Institut: Mathematik E-10 
Dokumenttyp: Artikel/Aufsatz
Enthalten in den Sammlungen:Publications without fulltext

Zur Langanzeige

Seitenansichten

41
Letzte Woche
0
Letzten Monat
checked on 04.10.2022

SCOPUSTM   
Zitate

1
Letzte Woche
0
Letzten Monat
checked on 30.06.2022

Google ScholarTM

Prüfe

Volltext ergänzen

Feedback zu diesem Datensatz

Diesen Datensatz zitieren

Export

Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt.